Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 211, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 15, 2011, 11:28 AM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 11:28 AM EDT (15:28 UTC)
- Expired
- Jun 15, 2011, 11:49 AM EDT
- In force
- 21 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 110 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS53 KJKL 151528
SVRJKL
KYC199-203-151600-
/O.NEW.KJKL.SV.W.0211.110615T1528Z-110615T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1128 AM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL NOON EDT
* AT 1127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF PULASKI...OR 14 MILES NORTH OF SOMERSET...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...PULASKI...BOBTOWN...WOODSTOCK...BANDY...BEE LICK...
WILLAILLA...QUAIL...OTTOWA...LEVEL GREEN...INDIAN LAKES PARK...GUM
SULPHUR...BROMO...BLOSS...SPIRO...WABP...BRODHEAD...HANSFORD...
MARETBURG AND CEDARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3736 8458 3736 8456 3735 8451 3747 8447
3749 8446 3748 8439 3737 8428 3719 8432
3718 8478 3721 8480
TIME...MOT...LOC 1528Z 255DEG 35KT 3727 8469
WIND...HAIL 60MPH 1.00IN
$$
RAY3 follow-up statements
963
WWUS53 KJKL 151541
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1141 AM EDT WED JUN 15 2011
KYC199-203-151600-
/O.CON.KJKL.SV.W.0211.000000T0000Z-110615T1600Z/
ROCKCASTLE KY-PULASKI KY-
1141 AM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PULASKI AND WESTERN ROCKCASTLE COUNTIES UNTIL NOON EDT...
AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BEE LICK...OR 11 MILES WEST OF
MOUNT VERNON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...BEE LICK...WILLAILLA...QUAIL...LEVEL GREEN...
OTTOWA...BROMO...INDIAN LAKES PARK...BLOSS...GUM SULPHUR...
HANSFORD...WABP...SPIRO...CEDARVILLE...BRODHEAD...PONGO...
MARETBURG...HIATT...WELLHOPE AND LAKE LINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3736 8458 3736 8456 3735 8451 3747 8447
3749 8446 3748 8439 3737 8428 3719 8432
3718 8478 3721 8480
TIME...MOT...LOC 1541Z 248DEG 38KT 3735 8453
WIND...HAIL 60MPH 0.75IN
$$
RAY031
WWUS53 KJKL 151545
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1145 AM EDT WED JUN 15 2011
KYC199-151555-
/O.CAN.KJKL.SV.W.0211.000000T0000Z-110615T1600Z/
PULASKI KY-
1145 AM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3735 8451 3749 8446 3748 8439 3737 8428
3719 8432 3719 8433 3725 8440 3734 8452
TIME...MOT...LOC 1545Z 248DEG 38KT 3736 8448
$$
KYC203-151600-
/O.CON.KJKL.SV.W.0211.000000T0000Z-110615T1600Z/
ROCKCASTLE KY-
1145 AM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ROCKCASTLE COUNTY UNTIL NOON EDT...
AT 1144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR OTTOWA...OR 8 MILES WEST OF
MOUNT VERNON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...OTTOWA...BROMO...INDIAN LAKES PARK...BLOSS...GUM
SULPHUR...HANSFORD...WABP...SPIRO...CEDARVILLE...BRODHEAD...
PONGO...MARETBURG...HIATT...WELLHOPE...LAKE LINVILLE...RENFRO
VALLEY...BURR AND MUELLERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3735 8451 3749 8446 3748 8439 3737 8428
3719 8432 3719 8433 3725 8440 3734 8452
TIME...MOT...LOC 1545Z 248DEG 38KT 3736 8448
WIND...HAIL 60MPH 0.75IN
$$
RAY543
WWUS53 KJKL 151549
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1149 AM EDT WED JUN 15 2011
KYC203-151559-
/O.CAN.KJKL.SV.W.0211.000000T0000Z-110615T1600Z/
ROCKCASTLE KY-
1149 AM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROCKCASTLE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3735 8451 3749 8446 3748 8439 3737 8428
3719 8432 3719 8433 3725 8440 3734 8452
TIME...MOT...LOC 1549Z 248DEG 38KT 3737 8443
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:50 AM EDT, 38 minutes earlier.
Area forecast discussion, Jun 15, 10:50 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1050 AM EDT WED JUN 15 2011 .SHORT TERM.../THE REST OF TODAY/...UPDATED MESOSCALE UPDATE... 14Z SFC ANALYSIS SHOWS HIGH PRESSURE RETREATING OFF TO THE EAST IN THE FACE OF AN APPROACHING WARM FRONT THAT RUNS SOUTHEAST FROM A HEALTHY LOW CENTERED OVER EASTERN IOWA. ALONG THIS BOUNDARY...THE TRAIN OF MCS ACTIVITY CONTINUES THIS MORNING WITH THE REMNANTS OF ONE THAT MOVED OUT SOUTHERN INDIANA RENEWING ITSELF OVER SOUTH CENTRAL KENTUCKY. THIS WILL BE MERGED WITH THE NEXT ONE THAT CAME OUT OF ILLINOIS LATE LAST NIGHT SO IT LOOKS LIKE A STORMY PERIOD ON TAP FOR EAST KENTUCKY INTO THE EVENING. WITH THE CLOUD TOPS CONTINUING TO COOL AND A MORE FAVORABLE UPPER LEVEL ENVIRONMENT...AND GREATER DIURNALLY DRIVEN INSTABILITY...WITH TIME EXPECT THESE CLUSTERS TO HOLD TOGETHER AND SLOWLY MOVE THROUGH EAST KENTUCKY DURING THE LATE MORNING AND FOR THE FIRST PART OF THE AFTERNOON. THE NEXT QUESTION IS WHETHER THE CLUSTERS ARE FED FROM BEHIND AND JUST SLOWLY CLEARS FROM WEST TO EAST OR ANOTHER BATCH DEVELOPS A FEW HOURS BEHIND...IN THEIR WAKE. HAVE DRAWN THE WEATHER GRIDS AND HOURLY POP GRIDS TO REFLECT THIS LATTER THINKING ON TIMING AND STORM MOTION. THE SLOW NATURE OF THE CORE SYSTEM WILL ALSO MAKE HEAVY RAIN A POTENTIAL SO WILL UPDATE THE HWO TO INCLUDE THIS AND ALSO ADD MENTION IN THE ZONES. IT LOOKS LIKE GUSTY WINDS AND HAIL WILL BE A DISTINCT POSSIBILITY AS THESE CLUSTERS PASS SO HAVE ALSO INCLUDED THAT INTO THE WX GRIDS. SEVERE WEATHER MAY BE MITIGATED BY THE DENSE OVERCAST THAT HAS OVERSPREAD EAST KENTUCKY LIMITING INSOLATION AND INSTABILITY...BUT CERTAINLY THESE STORMS WILL BE STRONG. ACCORDINGLY...WILL MAINTAIN THE SEVERE WORDING IN THE HWO AS WELL AS ADD MENTION OF THE PROPENSITY FOR LIGHTNING WITH THE STORMS. HAVE ALSO NUDGE FORECAST HIGHS DOWN TODAY GIVEN THE CLOUDS AND INBOUND PCPN. UPDATES WILL BE ISSUED SHORTLY. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH FRIDAY/ DECENT AGREEMENT EXISTS BETWEEN THE GFS AND SREF MODELS FOR DAYS 1-3 OF THE FORECAST. THE OVERALL MODEL CONSENSUS SUGGESTED THAT A RIDGE OF HIGH PRESSURE THAT HAS BEEN IN PLACE ACROSS THE OHIO VALLEY THE PAST FEW DAYS...WILL FINALLY BEGIN BREAKING DOWN LATER TODAY. THE PRIMARY WEATHER CONCERN FOR TODAY WILL BE TWO LARGE COMPLEXES OF THUNDERSTORMS ONGOING ACROSS WESTERN ILLINOIS AND SOUTHERN MISSOURI. BASED ON THE LATEST GFS AND SREF MODELS...THESE THUNDERSTORM CLUSTERS WILL CONSOLIDATE OVER SOUTHERN ILLINOIS AND THE MISSOURI BOOT HEEL REGIONS...BEFORE MOVING ACROSS THE LOWER OHIO AND UPPER TENNESSEE VALLEYS THIS AFTERNOON. BASED ON CURRENT SATELLITE IMAGERY...THIS SEEMS LIKE A REASONABLE SCENARIO. MADE A FEW CHANGES TO THE FORECAST FOR TODAY AND EARLY TOMORROW...MAINLY TO INCREASE THE OVERALL AREAL COVERAGE OF SHOWERS AND STORMS AS THE AFOREMENTIONED MCSS CONSOLIDATE. ALSO SLOWED DOWN THE EASTWARD PROGRESSION OF THE THUNDERSTORM COMPLEX AS THE GFS AND SREF ARE IN GOOD AGREEMENT ON THIS. THAT BEING SAID...THE MODIFIED FORECAST WILL FEATURE A 3-6 HOUR LONGER PERIOD OF RAIN TODAY AND TONIGHT. THE IMPETUS FOR ALL OF THIS ACTIVITY WILL BE A SLOW MOVING WARM FRONT...AS IT MOVES OUT OF THE SOUTHERN MISSISSIPPI VALLEY AND NORTHEASTWARD ACROSS THE TENNESSEE AND OHIO VALLEYS RESPECTIVELY. THE PRESENCE OF THIS BOUNDARY WILL KEEP AT LEAST A SMALL CHANCE OF RAIN IN THE FORECAST FOR EASTERN KENTUCKY THROUGH THE END OF THE WEEK. THE MAIN AXIS OF PRECIPITATION WILL SHIFT NORTHEASTWARD AS THE WEEK PROGRESSES...WITH SHOWERS AND STORMS LIKELY CONFINED TO THE EASTERN THIRD OF THE FORECAST AREA BY THE END OF THE WEEK. PRECIPITATION CHANCES WILL ALSO DECREASE...AS WINDS SHIFT TO THE WEST...WHICH WILL CUT DOWN ON MOISTURE ADVECTION INTO THE AREA AND UPSLOPE FLOW. ALSO INCREASED THE AMOUNT OF CLOUD COVER EXPECTED...ACCOUNTING FOR THE SLOWER EASTWARD PROGRESSION OF THE AFOREMENTIONED FRONTAL BOUNDARY AND LONGER PERIOD OF SHOWERS AND STORMS THAT WAS INCORPORATED INTO THE FORECAST. WENT CLOSE TO THE COOLER MOS NUMBERS FOR DAYTIME HIGHS THROUGH FRIDAY...AS THIS JIVES WELL WITH TEMPERATURE TRENDS FROM THE PAST FEW DAYS. EXTENSIVE CLOUD COVER AND THE LONGER DURATION OF RAIN EXPECTED WILL ALSO ACT TO KEEP TEMPERATURES COOLER THAN THE WARMER METMOS HIGHS TODAY THROUGH FRIDAY. OTHER THAN A FEW TWEAKS HERE AND THERE...THE DEWPOINT...RH...AND WIND FORECAST WERE ALREADY IN PRETTY GOOD SHAPE. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/ THE MODELS ARE IN DECENT AGREEMENT THROUGH MONDAY AND THEN BEGIN TO DIVERGE. AS SUCH...AFTER MONDAY...CONFIDENCE GOES DOWN QUITE A BIT. FROM FRIDAY NIGHT THROUGH SUNDAY MORNING...A WARM FRONTAL BOUNDARY WILL BE DRAPED ACROSS EASTERN KENTUCKY AS AN UPPER RIDE OVER THE CENTRAL US WILL BE TRYING TO PUSH TO THE EAST. THE REST OF THE PERIOD...EASTERN KENTUCKY WILL BE IN THE WARM SECTOR WITH A WARM FRONT WELL TO THE NORTH AND A COLD FRONT WELL TO THE WEST. THE MODELS START TO DIVERGE AS TO THE TIMING A STRENGTH OF AN UPPER LOW WHICH THE GFS HAS LOCATED OVER NORTHEASTERN COLORADO WITH SOME STRONG RIDGING OVER KENTUCKY ON TUESDAY MORNING WHILE THE GFS HAS THE UPPER LOW OVER NORTHERN MINNESOTA WITH A TROUGH APPROACHING THE AREA. WILL FAVOR THE SLOWER TIMING OF THE ECMWF FOR NOW. IN GENERAL...DID NOT WANT TO MAKE TOO MANY CHANGES IN THE EXTENDED DUE TO THE MODEL DIFFERENCES AND THE RUN TO RUN INCONSISTENCIES...SO JUST ADJUSTED BASED ON THE LATEST MODEL TRENDS. && .AVIATION.../12Z TO 12Z/ CLOUDS WILL THICKEN AND LOWER AS A FRONTAL SYSTEM APPROACHES FROM THE WEST. THE MODELS ARE SHOWING A SHORT WAVE MOVING THROUGH THE AREA AROUND 12Z AND THEN ANOTHER TROUGH APPROACHING IN THE AFTERNOON. THE CURRENT RADAR IS SHOWING SOME THUNDERSTORMS APPROACHING FROM THE WEST. CURRENT THINKING IS THE THUNDERSTORMS WILL LOOSE SOME OF THEIR STEAM AS THEY MOVE INTO DRIER LOW LEVEL AIR AND THEN THE MAIN PUSH WILL BE LATE THIS AFTERNOON. THIS IS IN GOOD AGREEMENT WITH THE 6 GMT NAM OUTPUT. THE NAM BUFR SOUNDINGS WERE ALSO INDICATING VERY UNSTABLE AIR FOR THIS AFTERNOON. PART OF THE PROBLEM FOR THUNDERSTORMS FORMING TODAY IS THAT THE LOW LEVELS ARE A BIT DRY AND THERE IS SOME CAPPING. IF THUNDERSTORMS GET GOING...THEY WILL COULD BE STRONG TO SEVERE...HOWEVER THE QUESTION IS WILL THEY GET GOING AND WHEN. PUT SOME STRONG GUSTY WIND AND HAIL IN THE TAFS FOR THE AFTERNOON THUNDERSTORMS DUE TO THE VERY UNSTABLE CONDITIONS AND FAVORABLE SHEAR. EXPECT SOME ISOLATED THUNDERSTORMS TO BE POSSIBLE THROUGH 6Z AND THEN FOR SOME LOW CIGS AND VSBY WITH FOG...ESPECIALLY FOR AREAS THAT GET A LOT OF RAIN THIS AFTERNOON AND EVENING. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...AR/GREIF LONG TERM....JJ AVIATION...JJ
Hazardous weather outlook, Jun 15, 11:00 AM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1100 AM EDT WED JUN 15 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-161800- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 1100 AM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL MOVE ACROSS EAST KENTUCKY TODAY AND TONIGHT. A FEW STORMS THIS AFTERNOON AND EVENING COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH LATE SUNDAY NIGHT AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF EXCESSIVE RAIN... LARGE HAIL OR WIND DAMAGE TO THE JACKSON WEATHER OFFICE. AR/GREIF
In the hours before
Special weather statement, Jun 15, 11:07 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1107 AM EDT WED JUN 15 2011 KYZ068-069-079-083-084-151600- ROCKCASTLE-PULASKI-WAYNE-MCCREARY-JACKSON- 1107 AM EDT WED JUN 15 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH NOON EDT WEDNESDAY... NORTHWESTERN JACKSON... ROCKCASTLE... PULASKI... WAYNE AND WEST CENTRAL MCCREARY. AT 1104 AM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF STANFORD TO 23 MILES NORTHWEST OF MONTICELLO TO 10 MILES WEST OF ALBANY...MOVING EAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MAGNUM AROUND 1125 AM EDT...ZULA AROUND 1130 AM EDT...MONTICELLO AROUND 1135 AM EDT...SOMERSET AROUND 1145 AM EDT...MOUNT VERNON 1150 AM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:38 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Powell, Wolfe | 23 min |
| Jun 15, 4:10 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Rowan | 35 min |
| Jun 15, 4:26 PM EDT | Tornado Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.